# SDR W8PA9711568

- Difficulty date: May 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N956WP
- Make and model: Boeing 737-3Q8
- Aircraft serial: 24299
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8100022701
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LENS FOR EMERGENCY TRACK LIGHTING AT ROW 14 NEEDS REPAIR.  INSTALLED NEW LENS AT ROW 14.  OPS CHECK GOOD.  (X)
